# SDR UALA2009081002417

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STAGE 2 TENSION TIE INSP, FOUND UPPER DECK FRAME HOLE CRACKED AT BS 1160 STR 9L.  MAJOR REPAIR ACCOMPLISHED.  FRAME SEGMENT REPLACEMENT & REPAIR SPLICE.
